# SDR QXEA0201336

- Difficulty date: September 4, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 44,804 hours, 54,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EXIT SIGN ABOVE GALLEY HAS SEGMENTS INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN ABOVE GALLEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
